# SDR DALA2023022101305

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,337 hours, 10,924 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DURING FCF - ODER IN FLIGHT AFTER TAKE-OFF AND AGAIN DURING DECENT APPROX 7000FT FL FOR APPROX 1 MIN. CORRECTIVE ACTION: PERFORMED LEVEL "A" DECONTAMINATION OPERATION WITH ENG. NO ODOR FUME OR SMOKE WAS SMELLED DURING THIS PROCEDURE. (4047215)
